# SDR QXEA0200962

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 330 hours, 264 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - AIRCRAFT ABORTED TAKEOFF WHEN THE MASTER WARNING FOR TAKEOFF CONFIGURATION, AILERON, WAS RECEIVED. MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH FIM TASK 27-11-00-810-802-A01. GROUND RAN ENGINES ABOVE 70 PERCENT AND NO TAKEOFF CONFIGURATION WARNING WAS NOTED. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
